# SDR AALA202512050272

- Difficulty date: December 1, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,538 hours, 17,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT MOUNTED ON SEAT ROW 25 ABC IS INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
